# SDR CALA0001570

- Difficulty date: October 13, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- Aircraft time: 49,387 hours, 22,488 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.20 INCH CRACK IN AFT EDGE OF L-1 DOOR (EDGE BEAM) JUST I/B OF 7TH FROM TOP STOP FITTING.  REPAIRED IAW ECRA 5211-01045.
